Volume 16, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Loop near-rings and unique decompositions of H-spaces

Damir Franetič and Petar Pavešić

Algebraic & Geometric Topology 16 (2016) 3563–3580
Bibliography
1 J F Adams, N J Kuhn, Atomic spaces and spectra, Proc. Edinburgh Math. Soc. 32 (1989) 473 MR1015489
2 A J Baker, J P May, Minimal atomic complexes, Topology 43 (2004) 645 MR2041635
3 H J Baues, M Hartl, T Pirashvili, Quadratic categories and square rings, J. Pure Appl. Algebra 122 (1997) 1 MR1479346
4 R H Bruck, A survey of binary systems, 20, Springer (1958) MR0093552
5 J R Clay, Nearrings: geneses and applications, Clarendon (1992) MR1206901
6 F R Cohen, J C Moore, J A Neisendorfer, Exponents in homotopy theory, from: "Algebraic topology and algebraic K–theory" (editor W Browder), Ann. of Math. Stud. 113, Princeton Univ. Press (1987) 3 MR921471
7 C R Curjel, On the homology decomposition of polyhedra, Illinois J. Math. 7 (1963) 121 MR0145518
8 A Facchini, Module theory, 167, Birkhäuser (1998) MR1634015
9 D Franetič, A Krull–Schmidt theorem for infinite products of modules, J. Algebra 407 (2014) 307 MR3197162
10 D Franetič, Local loop near-rings, to appear in Rend. Semin. Mat. Univ. Padova (2015) arXiv:1503.06047
11 D Franetič, P Pavešić, H-spaces, semiperfect rings and self-homotopy equivalences, Proc. Roy. Soc. Edinburgh Sect. A 141 (2011) 1263 MR2855896
12 P Freyd, Stable homotopy, from: "Proc. Conf. Categorical Algebra" (editors S Eilenberg, D K Harrison, S Mac Lane, H Röhrl), Springer (1966) 121 MR0211399
13 T Ganea, Cogroups and suspensions, Invent. Math. 9 (1969/1970) 185 MR0267582
14 B Gray, On decompositions in homotopy theory, Trans. Amer. Math. Soc. 358 (2006) 3305 MR2218977
15 I M James, Multiplication on spheres, I, Proc. Amer. Math. Soc. 8 (1957) 192 MR0083726
16 I M James, Multiplication on spheres, II, Trans. Amer. Math. Soc. 84 (1957) 545 MR0090812
17 T Y Lam, A first course in noncommutative rings, 131, Springer (1991) MR1125071
18 H R Margolis, Spectra and the Steenrod algebra, 29, North-Holland (1983) MR738973
19 C J Maxson, On local near-rings, Math. Z. 106 (1968) 197 MR0230773
20 C A McGibbon, Stable properties of rank-1 loop structures, Topology 20 (1981) 109 MR605651
21 P Pavešić, Endomorphism rings of p–local finite spectra are semi-perfect, Proc. Roy. Soc. Edinburgh Sect. A 139 (2009) 567 MR2506788
22 P Pavešić, Induced liftings, exchange rings and semi-perfect algebras, J. Pure Appl. Algebra 214 (2010) 1901 MR2645325
23 D Ramakotaiah, C Santhakumari, On loop near-rings, Bull. Austral. Math. Soc. 19 (1978) 417 MR536892
24 C Wilkerson, Genus and cancellation, Topology 14 (1975) 29 MR0367995
25 K Xu, Algebraic topology: endomorphisms of complete spaces, PhD thesis, University of Aberdeen (1991)
26 A Zabrodsky, Hopf spaces, 22, North-Holland Publishing Co. (1976) MR0440542